# SDR AALA20100729TUL12

- Difficulty date: July 29, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- Aircraft time: 55,615 hours, 28,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CABIN CORROSION BELOW GIRT BAR FITTING AT AFT SERVICE FORWARD FITTING.  REMOVED CORRODED MATERIAL AT AFT SERVICE DOOR FORWARD GIRT BAR FITTING.  REPAIRED BY INSTALLING DOUBLER AND NEW GIRT BAR FITTING PER AARD 53-20-00-16.
